Previous |  Up |  Next

Article

References:
[1] I. Chajda, B. Zelinka: Lattices of tolerances. Časop. pěst. mat. 102 (1977), 10-24. MR 0450152 | Zbl 0354.08011
[2] I. Chajda, B. Zelinka: Tolerance relations on direct products of monoids and distributive lattices. Glasnik mat. 14 (1979), 11-16. MR 0544056 | Zbl 0408.08001
[3] G. A. Fraser, A. Horn: Congruence relations in direct products. Proc. Am. Math. Soc. 26 (1970), 390-394. DOI 10.1090/S0002-9939-1970-0265258-1 | MR 0265258 | Zbl 0241.08004
[4] J. Plonka: On distributive quasilattices. Fund. Math. 40 (1967), 191-200. MR 0216990
Partner of
EuDML logo